# SDR 9510049911

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cables
- Condition: Binding
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION AND A LOUD NOISE FROM THE NOSE GEAR AREA, AFTER TAKEOFF.  FLIGHT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  FOUND BOTH NOSE GEAR DOOR CABLES AND BINDING AT PIVOT POINTS, CAUSING CABLE TO CATCH ON DOOR LINK AND BINDING DOORS.  ADJUSTED LEFT CABLE PIVOT POINT ON DOOR AND RELACED RIGHT NOSE GEAR DOOR DUE TO DAMAGE INCURRED.  OPERATIONAL CHECK OK ON GEAR RETRACTION TEST.  AIRCRAFT RETURNED TO SERVICE.
